# SDR AU000710

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Grob G115
- Engine: Lyc O235H2C
- Propeller: Snsnch 72CK
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Part number: 1095015
- Condition: Broken
- Location: Mlg
- Part time: 5,838 cycles
- Component: Main Landing Gea
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR AXLE PIN BROKEN BETWEEN WHEEL NUT AND SPAT RETAINER CAP.  (X)
